Anastasiia Tsvietkova

Photo of Anastasiia Tsvietkova
Anastasiia Tsvietkova
Assistant Professor
anastasiia.tsvietkova at
Office: Lab 3, B726 (second floor)

Website at Rutgers


Positions and Education

  • Assistant Professor (t.t.), Department of Mathematics and Computer Science, Rutgers University, Newark
  • Krener Assistant Professor, Department of Mathematics, University of California, Davis
  • Postdoctoral Fellow, Institute for Computational and Experimental Research in Mathematics (ICERM), Brown University
  • NSF VIGRE Postdoctoral Researcher, Department of Mathematics, Louisiana State University​
  • PhD Math. 2012, University of Tennessee, USA 
  • MS (Honors) Applied Math. 2007, Kiev National University, Ukraine

Selected Awards/Grants/Memberships

  • NSF research grant (sole PI), Hyperbolic Structures from Link Diagrams, 2014-present
  • NSF conference grant (one of 2 PIs), 2017-present
  • NSF-AWM Mathematics Mentoring Travel Grant, 2013
  • Geometric Structures and Representation Varieties (GEAR) network member, 2012 - present. The network is funded by the NSF grant DMS 1107452 to bring together researchers from US, Canada, Europe and Asia
  • AMS Travel Grants, 2011 and 2012
  • AWM Travel Grant, 2012

Selected Publications (see full list here)

  • Determining isotopy classes of crossing arcs in alternating links, to appear in Asian Journal of Mathematics, ArXiv: math.GT/1411.0231 
  • The number of incompressible surfaces in an alternating link complement, with J. Hass and A. Thompson, International Mathematics Research Notices 6 (2017), 1611-1622
  • Simplicial volume of links from link diagrams, with O. Dasbach, to appear in Mathematical Proceedings of Cambridge Philosophical Society, ArXiv: math.GT/1512. 08316
  • Intercusp geodesics and the invariant trace field of hyperbolic 3-manifolds, with W. Neumann, Proceedings of the American Mathematical Society 14 (2016), No. 2, 887-896
  • A refined upper bound for the hyperbolic volume of alternating links and the colored Jones polynomial, with O. Dasbach, Mathematical Research Letters 22 (2015), No. 4, 1047-1060
  • Exact volume of hyperbolic 2-bridge links, Communications in Analysis and Geometry 22 (2014), No. 5, 881-896
  • An alternative approach to hyperbolic structures on link complements, with M. Thistlethwaite, Algebraic & Geometric Topology 14 (2014), 1307-1337